# SDR 96UAL900378

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide Pack
- Condition: Loose
- Location: Door 1r
- Component: Aircruiser, 62771102
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PACK FELL OUT AS DOOR 1R WAS OPENED.  DOOR WAS IN THE DISARMED POSITION.  *S/D*  DOOR BEING USED FOR TRAINING WHEN SLIDE PACK FELL OFF DOOR AND LANDED ON BOTTLE.  SLIDE AND BOTTLE RETURNED TO HOME SHOP FOR OVERHAUL.
